Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KristieB

Member
  • Posts

    19
  • Joined

  • Last visited

Reputation

0 Neutral

3 Followers

Profile Information

  • Gender
    Female
  • Location
    Houston tx

Recent Profile Visitors

958 profile views
  1. I have been on 60mg a day for the past 2 months now going into my third month. And I know the tane can make me a little more sore than usual, but other than that I think working out is the only thing that keeps me sane during this adventure on accutane. If you are not experiencing any bad side effects, keep on going, you are more disciplined than me. Good luck and keep working out if it makes you feel better.
  2. I have been on accutane for 29 days at 40mgs a day and I am experiencing the same thing, upper stomach pain along with feeling like I am going to vomit, but I don't.....Its really weird. Have yall found any good info on this side effect?
  3. My skin is still breaking out but the new products I got from the med spa are really helping, even though they are a little pricey, The esthnitisian said she knows what she is going to do to reduce the scarring but she didn't tell me what exactly she was going to do...I guess because it is going to be quite a while before we get in to that. Hope all is well with you. Later.
  4. Hey carol, hope everything is going well for you, I finally went to my med spa, I have posted all the products she recommend on my blog, so check it out.

    Peace,

    Kristie

  5. Hello, you visited my profile and i see you have no comments yet. So have one from me for free!!! ;)

  6. aquaphor is a product of eucerin, it comes in a white tube/container, it says healing ointment under aquaphor, and it has the consistency of Vaseline.I am not sure if it comes in chapstick, because of the consistency. But it really works great and its only like 5 or 6 bucks. I have been wearing foundation, but not what I want, the lady at the med spa "betty" suggested glo minerals for makeup when I saw her last, but I won't have the money to go see her until after thanksgiving, but I will let yo
  7. Yeah my doc asked me if I drank and of course I do I am a student and a bartender, so he told me to cut it down to 2 drinks a day, just not to overload your liver with poison. It is fall here so my lips are supper dry, aquaphor is great, you can find it near the lotion at any grocery/drug store. Drinking lots of water has helped keep my skin hydrated as well as using moisturizer in the AM. I am going to go see this lady that is an expert about skin at a med spa, she knows what products and makeu
  8. If you find a good one let me know because I am also looking for a multi v. Thanks and Good luck.
  9. I have struggled with acne since I was 14, I am now 23 and all of the sudden it became worse. So over the years I have tried everything, from expensive products to microderm abrasion. Nothing has worked, so my dermatologist perscribed me 40mg of Accutane a day for 5 months. So this is day 8 for me on the "tane" Today my stomach has been quesey since I woke up this morning. I don't know if it's the meds or something I ate, but it sucks. My lips and skin are dry as usually, but nothing too extrem
×